# SDR GAIA9984

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  AT STATION 520R, FOUND FRAME BENT 6 INCHES ABOVE THE FLOOR LEVEL.  REMOVED DAMAGE AND REPAIRED IAW BOEING SRM 51-40-3 AND FVI DRAWING 53-99084-4.  THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
